# SDR DHL2006363005

- Difficulty date: May 16, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2594621918
- Part serial: 81051463
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAPT'S AIR SPEED INDICATION SHOWED -0- DURING T/O ROLL ABORTED T/O AT 90KIAS WEIGHT:31300 LBS, AOT 24'C PA 0 FT MAX OBSERVED BRAKE TEMP 400 DEGREES CELSIUS.  REMOVED AND REPLACED NR 1 AIR SPEED IND IAW MM 34-12-22.  PITOT STATIC LEAK TEST PERFORMED IAW MM 34-11-10.
